# SDR CA121206012

- Difficulty date: December 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 34,845 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 101363
- Condition: Corroded
- Location: Mlg Strut
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED WEIGHT ON WHEELS ILLUMINATED AFTER TAKEOFF AND GEAR WAS RETRACTED.  GEAR WAS SELECTED DOWN THEN UP.  GEAR RETRACTED AND LIGHT WENT OUT. WOW LIGHT ILLUMINATES AFTER ALL 3 GEARS ARE ON THE GROUND DURING LANDINGS. ILLUMINATION OCCURRED APPROXIMATELY 2 SECONDS AFTER LANDING AND THEN CLEARS AFTER A FURTHER 2-3 SECONDS.  DURING THE MAINTENANCE INSPECTION OF THE LANDING GEAR AND OLEO SEALS, IT WAS FOUND THAT THE LOWER BEARING WAS HOLDING UP THE PISTON IN THE MLG DUE TO THE PHENOLIC OF THE INNER LINER MISSING PIECES AND CORROSION EVIDENT THUS CAUSING WOW TO ILLUMINATE . THE AFOREMENTIONED LOWER BEARING WAS REPLACED ALONG WITH MLG OLEO SEALS ,THE MLG AND WOW SYS WAS FOUND SERVICEABLE.
